I have taken this stuff for years without problems and have had diabetes for many years as well. No high blood pressure, so diabetes is the only thing on the warning list that I have even though I have many health conditions but nothing new, It drops my heart beat dramatically and makes a fluttering in my throat as well as dizziness. This is the only cold and flu medicine that has ever helped me and now it has become dangerous and I have no clue why. I am afraid that maybe my heart has issues I don't know about. Anyone have an idea of why this happens? Anyone have a similar problem with it?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Adderall - I have the flu and have been taking cold meds switching from (Alka-Seltzer); to dayquill?
Posted 19 May 2010 • 1 answer
Posted 14 Sep 2010 • 1 answer
Posted 11 Sep 2014 • 1 answer
I have high blood pressure, what can I take instead of alka seltzer pluse for cold and flu symptoms?
Posted 27 Jan 2015 • 2 answers
Posted 24 Dec 2015 • 0 answers